# SDR DALA2015060903641

- Difficulty date: June 7, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 57,312 hours, 21,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD, BS 1380 - 1440, RBL 19 - 20, N\P STRIP CORRODED UPPER SURFACE.  R & R THRESHOLD IAW DWG 146N5390, REV B, 146N5401, REV A,  SRM 51-40-02.
